# SDR DALA2023060804684

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,487 hours, 40,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 EMERGENCY LIGHTS DO NOT TEST PROPERLY. CORRECTIVE ACTION: REPLACED CABIN EMERGENCY BATTERY PACK AT MODULES M730, M731, M732, M733, M10568, M10567, M735, M736, M737 PER 757 MM 33-51 CKS OK. (4751895)
